# SDR FDEA201706281778

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 56,883 hours, 37,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311057
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOME NUT AT BS 760, STRINGER 20L FOUND CORRODED.  REMOVED THE CORROSION  IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03. REMOVED DAMAGED SECTION OF STRINGER IAW SRM 53-00-03-2R.   FABRICATED A REPAIR IAW SRM 53-00-03, FIG 1. INSTALLED THE REPAIR IAW SRM 53-00-03.
